# SDR C77A420932

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 10,470 hours, 6,107 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 10,470 hours, 6,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC 2 CHECK, CRACKS WERE FOUND IN A CUTOUT IN PANEL 351BZ OF THE APU FIREWALL. EAMS REQUESTED A PERMANENT REPAIR OF THE CRACKED AREAS. THE CRACKS WERE ROUTED OUT AND THEN NDI INSPECTED FOR FURTHER CRACKS, NONE WERE OBSERVED AND THE REPAIR WAS CONSIDERED PERMANENT.
